On September 24 I had a Japanese encephalitis vaccine shot. They take your blood pressure before and a half hour after the shot. It was 130/80 before and 140/80 after the half hour. 19 Days later, I went for the second shot, but the nurse refused to give it, as the BP was up to 150/85. I didn't go down again, even though the doctor suggested I should continue. The next week at the doctor' office- up to 160/80. I was told to come back in another week and it was 170/80. I was put on medications. This seems like too much of a coincidence.
Is such a dramatic change over a period of weeks usual? I am 65, but have no family history or previous record of high blood pressure. The minute before the shot- fine and never back to normal since. In addition another travel doctor told me this was an unnecessary shot, as I was going in luxury hotels in India and Nepal and mosquito season is over.
If this is vaccine related, is there a chance that the blood pressure will normalise by itself?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.